# SDR CA190527010

- Difficulty date: May 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: C01348984107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR REPORTED CORROSION DAMAGE ON REAR BARREL BOTTOM SKIN, WASTE BOX P/N CO1348984-107. (TC# 20190527010)
